# SDR SWAA2022060200187

- Difficulty date: April 27, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUTOUT STUB FRAME LOCATED BS 294.5; STRINGER 17R; RBL 53.5 ;WL 208.1 AT FWD GALLEY AREA 2022-223211 / [01] ET TOOL USED: PN: PHASEC 3D; SN:587435/03. DUE DATE: 22-DEC-22;[02] PERFORMED REPAIR ON SERVICE DOOR CUTOUT STUB FRAME LOCATED BS 294.5; STRINGER 17R; RBL 53.5 ;WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
